Reidemeister torsion of Anasov representations

Jafar H. D. , SÖZEN Y.

International Conference on Advancements in Mathematical Sciences (AMS), Antalya, Turkey, 5 - 07 November 2015, vol.1676 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1676
  • Doi Number: 10.1063/14930486
  • City: Antalya
  • Country: Turkey


This extended abstract proves that Reidemeister torsion is well defined for n >= 2, PSL(n, R)-valued Anasov representations. Moreover, it present a formula for computing Reidemeister torsion of these kind of representations.